# SDR GTIA201808302813

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 39,453 hours, 22,698 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES ALTN L RELEASED.  PERFORMED BITE CHECK OF BSCU 1 & 2 IAW AMM 32-46-00-740-001-A.  CONFIRMED FAULT.
